# SDR ASAA2018030123714

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 10,024 hours, 3,373 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED WITH RECALL. CANNOT RESET. GROUNDED - YES. BITE SHOWS FLT DECK TRIM VALVE FAULT LAST LEG. ACCOMPLISHED FIM 21-62 TASK 832. PACK TEMP CONTROL BITE TEST GOOD REF FIM 21-62 TASK 801. FAULT CLEARS. OPS NORMAL.
